Could anyone please tell me if they have taken Cymbalta and Tramal (Tramadol) together????
And has anyone had any bad interactions with taking both these tablets?
Just from Cymbalta alone, has anyone had any really bad side effects, or seizures?
I have been told to take these by my doctor. I have Fibromyalgia and anxiety disorder........Have been taking Tramal for some time, and about to start taking Cymbalta tomorrow night.
The side effects that I have read and that the doctor informed me of really scare me.
Please, has anyone got any information on this for me?
I have tried Endep and Lyrica, couldn't take them due to the horrible side effects. I pray these don't do the same!
I used to take Tramodal and Zoloft together for fibro, but didn't feel any difference in my pain. I recently started Cymbalta but no longer taking Tramodal. At first, the Cymbalta didn't make me feel any better with my depression or pain, but after 2 weeks, I am feeling a little better with the depression and my anxiety. I too could not tolerate Lyrica. But I have rheumatoid and osteo arthritis, so the pain levels are different. Seems like NOTHING helps my pain. I have noticed, though, that the more stressed out and anxious I get, the worse the pain. I would suggest only taking the Cymbalta for now. Has your doc ever had you take prednisone? In short durations, steroids can do wonders for pain, depending on your diagnosis. I also get scared when I read interactions...gets frustrating. I wish you the best.
Thanks for your advice.
After going to the doctor yesterday, I got on the nett last night and looked up taking the 2 together, and it warned not to, and about Seratonin syndrome and seizures.....
My partner and I got so worried and scared we both decided I was not going to take the Cymbalta. However I went to the chemist today and questioned a chemist and told her all the tablets I am on and the doses and she said because I am taking relatively low dose of tramal (100mg twice a day), and Cymbalta doctor is starting me on is 30mg, she would be very suprised if I had a seratonin attack, If I was to up my dose of Tramal to the max dose of 400mg a day, and took a high dosage of Cymbalta, then she said it could be possible.....
So, we feel alot better now, and have taken my first one tonight, hope all goes well. I have confidance that if they don't help with my pain, they will help with my anxiety.
And I agree, more stress = more pain, and I also don't sleep very well, and I definately say less/interupted sleep = more pain also.......
Hi. I have fibro myalgia for over 10yrs now and have been using Cymbalta 60mg twice daily for several years now. I am also a pharmacy tech for 20yrs & taking tramadol (Ultram) is not recommended with Cymbalta. Tramadol never worked for my pain, even in the early stages. The only pain med that cuts the pain at all for me is Lortab (hydrocodone), but most doctors fear abuse so much lately, that I can hardly find anyone to write for it. I am 39yrs old and have been taking this med for 8yrs now, but I take it only when I cannot handle the extreme pain b/c of the fact that it is so addictive. My pain never quits, but neither do I right now. I try every new med that comes out, Lyrica was an extreme let down last year, not sure how anyone can take 400mg and still remain awake, eventhough the happy commercials show an older women tending her flower garden and with a smile on her face. lol If you have any questions feel free to ask. There is nothing I won't answer or that you have to feel silly asking. I am a pretty outspoken redhead and will gladly give you my honest opinion on the subject!
Thanks for your advice.
Yes I know you are not supposed to take these two tablets together, but more so, higher doses of the two......
Any anti-depressant you study, it says do not take it with Tramal, however Tramal is the only tablet so far that even touches my pain.....And I am well aware of the addiction side of it, and the withdrawal symptoms when getting off it, however my only concern at the moment is dulling SOME of the pain I experience, so I can continue to work.....
I really don't think my doctor would put meat that sort of risk, she is a very caring doctor, and I don't beleive a chemist would lie to me either.......
I had a REALLY good sleep last night, and the only side effects I had in taking my first tablet last night were drowsiness (but not as bad as Endep and Lyrica), and slight nausea (which was bearable), and this morning, I feel more alert than normal. I have really high hopes that this will help me with anxiety and in turn, pain.
My doctor and pharmacist have thouroughly gone through all the possible side effects with me, and said you would not go straight into a seizure, you would feel very bad first, enough time to act upon it and stop the Cymbalta.....And my doctor is keeping a very close eye on me....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.